MathSciNet Relay Station
MathSciNet bibliographic data
MR2212454 92C10
Sadovnichiĭ, V. A.; Aleksandrov, V. V.; Soto, È.; Aleksandrova, T. B.; Astakhova, T. G.; Vega, R.; Kulikovskaya, N. V.; Kurilov, V. I.; Migunov, S. S.; Shulenina, N. È. A mathematical model of the otholith-canal response to the rotation of the vestibular system in a gravitational field. (Russian) Fundam. Prikl. Mat. 11 (2005), no. 7, 207--220; translation in J. Math. Sci. (N.Y.) 146 (2007), no. 3, 5938–5947
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 16:33:16 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=3831dcfdf7c59e3a7bfb96341fd246e9; path=/; expires=Sun, 08-Jun-2031 16:33:16 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 582 Wr7Td  qi~uĮU]QI@h3}aGb@Lwb=:\{~zĤ>}R*^xh|G ?_JYs/2i]xLEp#XwԄ 0 7V55Z_Xbm˷efcr8Kũ( 3fxHKi˚)>@? TϨAQkΡQ?rd/𱤂g_vi*h˪/u OwIӪ.w?Nರj?{f]xck9yMrp=;^CO kdٰ1IJhxZ%+,ņ%pNp_ a hr 0